Proceedings of the Japan Academy, Series A, Mathematical Sciences

The lifted Futaki invariants for Riemann surfaces

Kenji Tsuboi

Full-text: Open access


It is conjectured that the lifted Futaki invariant of an $n$-dimensional compact complex manifold vanishes if it admits an Einstein-Kähler metric. If the conjecture holds for $n = 1$, the lifted Futaki invariants for Riemann surfaces must vanish because Riemann surfaces always admit Einstein-Kähler metrics. In this paper, we prove the vanishing of the lifted Futaki invariants for Riemann surfaces under a certain assumption. Our main result is Theorem 1.3.

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 77, Number 6 (2001), 75-78.

First available in Project Euclid: 24 May 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32Q20: Kähler-Einstein manifolds [See also 53Cxx]
Secondary: 30F99: None of the above, but in this section 58J20: Index theory and related fixed point theorems [See also 19K56, 46L80]

The lifted Futaki invariant complex manifold Einstein-Kähler metric Riemann surface


Tsuboi, Kenji. The lifted Futaki invariants for Riemann surfaces. Proc. Japan Acad. Ser. A Math. Sci. 77 (2001), no. 6, 75--78. doi:10.3792/pjaa.77.75.

Export citation


  • Futaki, A.: An obstruction to the existence of Einstein-Kähler metrics. Invent. Math., 73, 437–443 (1983).
  • Futaki, A., and Morita, S.: Invariant polynomials of the automorphism group of a compact complex manifold. J. Diff. Geom., 21, 135–142 (1985).
  • Futaki, A., and Tsuboi, K.: Eta invariants and automorphisms of compact complex manifolds. Adv. Stud. in Pure Math. (ed. Ochiai, T.). vol. 18, no. 1, pp. 251–270 (1990).
  • Tsuboi, K.: The lifted Futaki invariants and the Spin$^c$-Dirac operators. Osaka J. Math., 32, 207–225 (1995).